# SDR CA140417011

- Difficulty date: April 3, 2014
- Submitted: March 12, 2015
- Operation: General aviation
- Make and model: Snias AS350B3
- Aircraft time: 671 hours
- Engine: Tmeca ARRIEL2D
- System (JASC): 6220 · Main Rotor Head
- Part: Spacer
- Part number: 704A33640021
- Condition: Scored
- Location: M/R Drive
- Part time: 100 hours
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) AFTER AROUND 100 HOURS THE DRIVE LINK SCORES THE SPACER ON THE ROTATING SCISSORS AND THE SPACER AND THE DRIVE LINK HAVE TO BE CHANGED THE SPACER IS BASICALLY SCRAP BUT THE BUSHINGS ON THE DRIVE LINK CAN BE PRESSED OUT AND CHANGED.  WE THINK THAT THIS IS TOO SHORT A TIME FOR THESE PARTS TO BE SCORING AND TO BE CHANGED.
